# SDR UALA2008111304772

- Difficulty date: November 19, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 50,078 hours, 34,469 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3289562432145525
- Part serial: 1750
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDED TO 24000FT DUE TO SINGLE PACK OPERATION.  REPLACED FAN AIR VALVE AND PRSOV.  SECURED APU PNEUMATIC DUCTS CLAMPS.
